Alert archive / California / Gale Watches in 2016
Gale Watch 35, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Dec 6, 2016, 4:32 PM PST. It took effect at Dec 7, 2016, 3:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 6, 2016, 4:32 PM PST (00:32 UTC)
- In effect from
- Dec 7, 2016, 3:00 PM PST
- Expired
- Dec 7, 2016, 2:52 AM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted.
095 WHUS76 KEKA 070032 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 432 PM PST TUE DEC 6 2016 PZZ470-475-070845- /O.CON.KEKA.SC.Y.0116.000000T0000Z-161207T2100Z/ /O.CON.KEKA.GL.W.0063.161207T2100Z-161208T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 432 PM PST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 10 AM PST THURSDAY... * WINDS...GUSTS UP TO 30 KT TODAY THROUGH THIS EVENING. SOUTHERLY GALES WILL DEVELOP LATE WEDNESDAY WITH GUSTS AROUND 45 KT EXPECTED BY WEDNESDAY NIGHT. WINDS WILL EASE THROUGH DAY ON THU. * WAVES...COMBINED SEAS AROUND 10 TO 11 FT THROUGH THIS EVENING. SEAS WILL SUBSIDE OVERNIGHT AND REMAIN LOW THROUGH MIDDAY WED. LARGE STEEP SOUTHERLY WAVES WILL BUILD WED NIGHT AND PEAK NEAR 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-070845- /O.CON.KEKA.SC.Y.0116.000000T0000Z-161207T0500Z/ /O.NEW.KEKA.GL.A.0035.161207T2300Z-161208T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 432 PM PST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. * WINDS...WINDS WILL BECOME SOUTHEASTERLY AND INCREASE ON WED. A BRIEF PERIOD OF GALE FORCE WINDS WILL BE POSSIBLE WED NIGHT. * WAVES...COMBINED SEAS AROUND 10 FT THROUGH THIS EVENING. SEAS WILL SUBSIDE OVERNIGHT AND REMAIN LOWER THROUGH MIDDAY WED. STEEP SOUTHERLY WAVES WILL BUILD WED NIGHT WITH INCREASING WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-070500- /O.CON.KEKA.SC.Y.0116.000000T0000Z-161207T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 432 PM PST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...WINDS WILL BECOME SOUTHEASTERLY AND INCREASE ON WED. A BRIEF PERIOD OF GALE FORCE WINDS WILL BE POSSIBLE WED NIGHT. * WAVES...COMBINED SEAS AROUND 10 FT THROUGH THIS EVENING. SEAS WILL SUBSIDE OVERNIGHT AND REMAIN LOWER THROUGH MIDDAY WED. STEEP SOUTHERLY WAVES WILL BUILD WED NIGHT WITH INCREASING WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
2 follow-up statements
973 WHUS76 KEKA 070455 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 PM PST TUE DEC 6 2016 PZZ470-475-071300- /O.CON.KEKA.SC.Y.0116.000000T0000Z-161207T2100Z/ /O.CON.KEKA.GL.W.0063.161207T2100Z-161208T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 855 PM PST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 10 AM PST THURSDAY... * WINDS...GUSTS UP TO 25 KT THIS EVENING...BUT DECREASING BRIEFLY OVERNIGHT. SOUTHERLY GALES WILL DEVELOP LATE WEDNESDAY WITH GUSTS AROUND 45 KT EXPECTED BY WEDNESDAY NIGHT. WINDS WILL EASE THROUGH DAY ON THU. * WAVES...COMBINED SEAS AROUND 10 TO 11 FT THROUGH THIS EVENING. SEAS WILL SUBSIDE SLIGHTLY OVERNIGHT THROUGH MIDDAY TOMORROW. LARGE STEEP SOUTHERLY WAVES WILL BUILD WED NIGHT AND PEAK NEAR 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-071300- /O.EXT.KEKA.SC.Y.0116.000000T0000Z-161207T0800Z/ /O.CON.KEKA.GL.A.0035.161207T2300Z-161208T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 855 PM PST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... * WINDS...WINDS WILL BECOME SOUTHEASTERLY AND INCREASE ON WED. A BRIEF PERIOD OF GALE FORCE WINDS WILL BE POSSIBLE WED NIGHT. * WAVES...COMBINED SEAS AROUND 10 FT THROUGH THIS EVENING. SEAS WILL SUBSIDE SLIGHTLY BELOW 10 FEET OVERNIGHT AND REMAIN THERE THROUGH MIDDAY TOMORROW. STEEP SOUTHERLY WAVES WILL BUILD WED NIGHT WITH INCREASING WINDS NEAR GALE STRENGTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-070800- /O.EXT.KEKA.SC.Y.0116.000000T0000Z-161207T0800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 855 PM PST TUE DEC 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WINDS...WINDS WILL BECOME SOUTHEASTERLY AND INCREASE TO 20 TO 25 KT LATE WED. A BRIEF PERIOD OF GALE FORCE WINDS WILL BE POSSIBLE WED NIGHT. * WAVES...COMBINED SEAS AROUND 10 FT THROUGH THIS EVENING. SEAS WILL SUBSIDE OVERNIGHT AND REMAIN LOWER THROUGH MIDDAY WED. STEEP SOUTHERLY WAVES WILL BUILD WED NIGHT WITH INCREASING WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
243 WHUS76 KEKA 071052 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 252 AM PST WED DEC 7 2016 PZZ455-071900- /O.UPG.KEKA.GL.A.0035.161207T2300Z-161208T1100Z/ /O.NEW.KEKA.SC.Y.0117.161207T2300Z-161208T0200Z/ /O.EXB.KEKA.GL.W.0063.161208T0200Z-161208T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 252 AM PST WED DEC 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM PST THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...GUST UP TO 40 KT TONIGHT. WINDS WILL EASE ON THU, * WAVES...SHORT PERIOD S WAVES WILL BUILD TO 10 FT OR MORE LATE TONIGHT. STEEP AND HAZARDOUS WAVES WILL GRADUALLY DIMINISH THROUGH THE DAYLIGHT HOURS ON THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-071900- /O.EXT.KEKA.SC.Y.0116.000000T0000Z-161208T0400Z/ /O.EXT.KEKA.GL.W.0063.161208T0400Z-161208T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 252 AM PST WED DEC 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... ...GALE WARNING NOW IN EFFECT FROM 8 PM THIS EVENING TO 10 AM PST THURSDAY... * WINDS...GUSTS UP TO 45 KT LATE TONIGHT. WINDS WILL EASE UP THROUGH DAYLIGHT HOURS ON THU. * WAVES...SHORT PERIOD SOUTHERLY WAVES WILL BUILD TO AROUND 17 FT LATE TONIGHT. STEEP AND HAZARDOUS WAVES WILL GRADUALLY DIMINISH THROUGH THE DAYLIGHT HOURS ON THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-071900- /O.CON.KEKA.SC.Y.0116.000000T0000Z-161207T2100Z/ /O.EXT.KEKA.GL.W.0063.161207T2100Z-161208T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 252 AM PST WED DEC 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...GALE WARNING NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM PST THURSDAY... * WINDS...S-SE WINDS GUSTING TO AROUND 45 KT THIS AFTERNOON THROUGH TONIGHT. WINDS WILL EASE UP ON THU. * WAVES...SHORT PERIOD SOUTHERLY WAVES WILL BUILD TO AROUND 15 FT TONIGHT. STEEP AND HAZARDOUS WAVES WILL GRADUALLY DIMINISH THROUGH THE DAYLIGHT HOURS ON THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-071900- /O.NEW.KEKA.SC.Y.0118.161208T0400Z-161209T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 252 AM PST WED DEC 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 4 PM PST THURSDAY. * WINDS...S-SE WINDS AROUND 25 KT TONIGHT. BREEZY CONDITIONS WILL LIKELY CONTINUE THROUGH THE DAY ON THU AROUND PT ST GEORGE. * WAVES/SEAS...SHORT PERIOD SW WAVES WILL BUILD TO 10 FT OR MORE LATE TONIGHT. STEEP AND HAZARDOUS WAVES WILL GRADUALLY DIMINISH THROUGH THE DAYLIGHT HOURS ON THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Dec 6, 3:58 PM PST, 34 minutes earlier.
Area forecast discussion, Dec 6, 3:58 PM PST, 34 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
358 PM PST Tue Dec 6 2016
.SYNOPSIS...Another frosty night across NW California. Advisory
level snow expected over eastern Trinity county Wednesday
afternoon through Wednesday night. Wet pattern will continue
through early next week.
&&
.DISCUSSION...Precipitation developed late last night as an upper
level shortwave disturbance passed through the area from the
northwest. Most locations in Humboldt county saw around one quarter
of an inch, with higher amounts observed in Del Norte county. This
short wave disturbance also ushered in some cool air aloft into the
area. Up to 2 inches of snow were observed in locations above 2500
feet. Shower activity diminished during the day as the shortwave
pushed east of the area. This afternoon, we are left with low to mid
clouds streaming in from the north, giving us partly cloudy skies.
However, this dry break is not going to last long. We have the next
system right in our door step. High cirrus clouds are starting to
stream into the area from the west this afternoon.
Sky cover should be increasing overnight tonight. With cold air
aloft ahead of the next system, do expect the overnight temperatures
to drop into the low to mid 30s along the coast, and colder inland.
Thus, kept the frost advisory and freeze warning as is.
Precipitation will be spreading into the area tomorrow afternoon.
Snow level will be around 2000 feet for Trinity county when the
precipitation started tomorrow afternoon. Do expect precipitation to
start as snow. However, snow level is expected to rise to 5000 feet
by early Thursday morning. Do expect the snowfall amount to be
limited by the changeover to rain. Right now, thinking about 1 to 4
inches of snow for locations above 2000 feet and along Highways 299,
3, and 36. One of the limiting factor for snow will be the poor
sounding profile. BUFKIT sounding indicates that the atmosphere will
not have a saturated dendritic growth zone during the course of the
precipitation event. Also, there is presence of low level inversion
and dry air below the snow growth zone. This indicates that the snow
will not be the high-quality huge fluffy snow. It will more likely
to be needles or plates, which will not accumulate as quickly as
the fluffy big flakes.
After this snow event for higher elevations, rain will be the
primarily precipitation mode through early next week. The wet
pattern looks like will continue with no dry break in sight. /RCL
&&
.AVIATION...Showers will diminish this evening making for mostly VFR
conditions across Northwest California tonight as subtle ridging
moves overhead. Mostly clear skies may result in some radiational
cooling and ground fog however ceiling or visibility reductions
should be minimal overnight as conditions are looking dry. On
Wednesday, south wind will increase with the approach of a vigorous
frontal boundary with rain forecast to start impacting the coast
late in the afternoon. Conditions will deteriorate with the onset of
the rain Wednesday night. /KML
&&
.MARINE...Seas should should ease tonight as northwesterly waves
system diminish across the coastal waters. The small craft advisory
nearshore will expire this evening due to lower winds and seas,
however, the advisory offshore will remain in effect through
Wednesday. The out waters will also experience a window of lower
winds and seas tonight however winds will be gusting into the lower
20 kt range before ramping up with the approach of the next storm
system.
A vigorous frontal system will approach Northern California coastal
waters from the west on Wed. The GFS continues to be the fastest and
strongest with southeasterly winds ramping up to GALE around mid to
late Wed afternoon. The NAM and ARW were not too far behind and have
boundary layer winds approaching 45 kt near Cape Mendo in the late
afternoon. Confidence is high the outer waters will see GALE force
winds. A gale watch was issued for the southern inner waters
starting Wednesday night due to possible gusts to 40 kt near Cape
Mendocino and Point Arena. The northern inner waters looks more
marginal with gale force gusts possible near the Cape and Point
Saint George but decided to hold off for now. If this thought
remains on track, a small craft advisory will need to be issued for
increasing winds and steep seas Wednesday evening. Despite
decreasing winds, the sea state will remain elevated through the
second half of the week. DUG/KML
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Winter Weather Advisory from 1 PM Wednesday to midnight PST
Wednesday night for CAZ107-108.
Frost Advisory from midnight tonight to 10 AM PST Wednesday for
CAZ101-103-104.
Freeze Warning from midnight tonight to 10 AM PST Wednesday for
CAZ102-105-106.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 1 PM PST Wednesday for PZZ470-475.
Gale Warning from 1 PM Wednesday to 10 AM PST Thursday for
PZZ470-475.
Gale Watch from Wednesday afternoon through late Wednesday night
for PZZ455.
Small Craft Advisory until 9 PM PST this evening for PZZ450-455.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Dec 6, 3:17 PM PST, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 317 PM PST TUE DEC 6 2016 CAZ101-103-104-072330- COASTAL DEL NORTE-NORTHERN HUMBOLDT COAST-SOUTHWESTERN HUMBOLDT- 317 PM PST TUE DEC 6 2016 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A FROST ADVISORY IS IN EFFECT LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FROST ADVISORY IS IN EFFECT WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ102-105-106-072330- DEL NORTE INTERIOR-NORTHERN HUMBOLDT INTERIOR- SOUTHERN HUMBOLDT INTERIOR- 317 PM PST TUE DEC 6 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A FREEZE WARNING IS IN EFFECT LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FREEZE WARNING IS IN EFFECT WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ109>113-072330- MENDOCINO COAST-NORTHWESTERN MENDOCINO INTERIOR- NORTHEASTERN MENDOCINO INTERIOR-SOUTHWESTERN MENDOCINO INTERIOR- SOUTHEASTERN MENDOCINO INTERIOR- 317 PM PST TUE DEC 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ107-108-072330- NORTHERN TRINITY-SOUTHERN TRINITY- 317 PM PST TUE DEC 6 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO MIDNIGHT PST WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT FOR WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT. 1 TO 4 INCHES OF SNOW EXPECTED IN LOCATIONS ABOVE 2000 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 2:52 AM PST | Small Craft Advisory | EKA | 15 hr | |
| Dec 7, 2:52 AM PST | Small Craft Advisory | EKA | 35 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.